# SDR WX0AZ070548

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug MD 83
- Aircraft serial: 53467
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00483614400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT TRACK SECTION STA 237, RBL 22.  FOUND CORROSION TO BE OUT OF LIMITS.  CUT OUT DAMAGED SECTION AND REPLACED WITH NEW SECTION AS PER SRM MD80 53-05.
